This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
N. N. Leonenko and M. I. Yadrenko, “On the asymptotic normality of least-squares estimates of regression coefficients in homogeneous and isotropic random fields,” Kibernetika, No. 2, 108–112 (1977).
N. N. Leonenko, “On estimating linear regression coefficients of homogeneous random fields,” Ukr. Mat. Zh.,30, No. 6, 749–756 (1978).
N. N. Leonenko and M. I. Yadrenko, “On the invariance principle for homogeneous and isotropic random fields,” Theory Probab. Its Appl.,24, No. 1, 175–181 (1979).
N. N. Leonenko and M. I. Yadrenko, “On the invariance principle for certain classes of random fields,” Ukr. Mat. Zh.,31, 559–566 (1979).
P. S. Knopov, “On the question of estimating regression coefficients of random fields,” Kibernetika, No. 3, 112–115 (1965).
Yu. A. Davydov, “An invariance principle for stationary processes,” Theory Probab. Its Appl.,15, No. 3, 487–498 (1970).
Yu. A. Davydov, “On the convergence of distributions generated by stationary random processes,” Theory Probab. Its Appl.,13, No. 4, 691–696 (1968).
A. S. Kholevo, “The asymptotic normality of estimates of regression coefficients,” Theory Probab. Its Appl.,16, No. 4, 707–711 (1971).
K. Yoshichara, “Moment inequalities for mixing sequences,” Kodai Math. J.,18, No. 4, 316–328 (1979).
A. V. Bulinskii and I. G. Zhurbenko, “A central limit theorem for additive random functions,” Theory Probab. Its Appl.,21, No. 4, 687–697 (1976).
I. A. Ibragimov and Yu. V. Linnik, Independent and Stationary Sequences of Random Variables, Wolters-Noordhoff, Groningen (The Netherlands) (1971).
I. I. Gikhman and A. V. Skorokhod, The Theory of Stochastic Processes, Vol. 1, Springer-Verlag, Berlin (1981).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 33, No. 6, pp. 771–778, November–December, 1981.
About this article
Cite this article
Leonenko, N.N. Invariance principle for estimates of regression coefficients of a random field. Ukr Math J 33, 580–586 (1981). https://doi.org/10.1007/BF01085433
- Regression Coefficient
- Random Field
- Invariance Principle